A while ago i noticed the center of my chin startin to get red and if i let it proceed it would flake! then developed a few pimple like spots and was really red i started treating it with topical steroids! and would make it pretty much disapear! if id go a day without using it would break up more! then id use the steroids again! well after i ran out of the topical steroids i had no choice but to see if it would reappear after bout day 2 was back out and was worse the pimples were everywhere and where this was only in middle of my chin is now covering my whole chin wit a line of pimples goin uo the side of my mouth on both sides now its all red, scabby and if i pick any scab it will start to bleed! (didnt no rashes bleed or scab! the pimple like lesions i figure are from the steroids touching my skin where the rash wasnt! ive ha this for about 2 months now! and started antiobiotics cephalexin 500mg im on day to no response yet! this isnt itchy at all or irritating accept now since i been takin the meds feels hot and like its streting when i open my mouth! and dunno if it was flakey skin but after the scabs formed seemed like in spots would look like a white powder on it! any help would be apreciated! the doc said follicuitus! but he didnt even really look at it! i was in there literally 10 seconds, he said hmm is it from shaving? im like im not sure cuz its been awhile and i never agve it a chance to break out this bad since i have the steroids on it! he just said ok u need this! wrote my perscription and that was that!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.